Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Element4444

Post Accutane, Retin-A

I have about one day left on Accutane and my doctor prescribed retin-a cream. Has anyone done this and what are the chances acne will come back. The Accutane has worked well, but I'm scared to go off it. Any one with success in retin-a post tane or just retin-a?

Share this post


Link to post
Share on other sites

I feel your pain. I was on accutane for 6 months and it worked great but when I went off accutane my doctor suggested retin-a. I wanted to wait and see how my skin did. At five months off of accutane now I've been using retin-a for about 6 weeks. My skin wasn't doing badly but after the perfect skin accutane gave me it was enough to freak me out. So far it's ok being on retin-a, my skins not too bad though sometimes I get a zit and get really scared it's the beginning of bad skin again. So far so good. I would recomend going on retin-a immediately, that way there's no chance to build up enough under your skin for another IB. I wish I had gone on it right away. Good luck, Lain.

I have about one day left on Accutane and my doctor prescribed retin-a cream. Has anyone done this and what are the chances acne will come back. The Accutane has worked well, but I'm scared to go off it. Any one with success in retin-a post tane or just retin-a?

Share this post


Link to post
Share on other sites

Honestly, I'm sorry to hear that your doctor has also put you on accutane and my derm never gave me the option of starting retin a right after my series of accutane treatements, but I doubt I would have done it right away due to my high sensitivity to the accutane. I want to forewarn you that the retin a does work immediately so start every other evening or every third evening and work your way up to every night otherwise you will look like you face has dandruff! Good luck with the treatements, I took accutane about 7 years ago, looked great for about 2 years and now have acne nearly as bad as before, but I also had extreme nose bleeds, cracking of the skin and about half of my hair fell out on the accutane treatement, so there is no way I would ever take it again. Also, about 2 years ago I started have trouble with my immune system (Particularly digestive system) and my primary doctor is now relating it back to the accutane usage to users beware!

Share this post


Link to post
Share on other sites

Hi! Retin A works great, but warning...your skin is extremely dry , to the point where it actually peels of your face (and it's VERY VERY noticable). To avoid getting really dry, drink a LOT of water and eat healthy. Good luck! Retin A works great.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×